MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) 5356 VERITY DR, AB 20 55 184; IMPLANTABLE PACEMAKER PULSE GENERATOR

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) 5356 VERITY DR, AB 20 55 184; IMPLANTABLE PACEMAKER PULSE GENERATOR
Model Number 5356
Medical Device Problem Codes Failure to Interrogate (1332); No Pacing (3268)
Health Effect - Clinical Codes Arrhythmia (1721); Fatigue (1849); Discomfort (2330)
Date of Event 12/03/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient presented with bradycardia, fatigue, and malaise.Upon interrogation, it was observed that the pacemaker was at end-of-service, and exhibited a failure to pace and failure to be interrogated through radio frequency (rf) telemetry¿both due to the device being at the end of its expected battery life.The pacemaker was explanted and replaced.There were no patient consequences.
 
Event or Problem Description
It was reported that the patient presented with bradycardia, fatigue, and malaise.Upon interrogation, it was observed that the pacemaker was at end-of-service, and exhibited a failure to pace and failure to be interrogated through inductive telemetry¿both due to the device being at the end of its expected battery life.The pacemaker was explanted and replaced.There were no patient consequences.
 
Additional Manufacturer Narrative
Correction: b5 - previously reported "radio frequency (rf) telemetry" should have been "inductive telemetry".
 
Additional Manufacturer Narrative
The reported events of failure to interrogate and no pacing could not be confirmed.Device image analysis indicated average monthly voltage and current trends were normal.As received the device was at end of life level.New battery was replaced, and electrical, mechanical and pacing functions were analyzed and no anomaly was noted.Output measurement was performed in nominal setting and found to be normal.A longevity calculation was performed and found the battery depletion was normal based on device usage.

Brand Name
5356 VERITY DR, AB 20 55 184
Common Device Name
IMPLANTABLE PACEMAKER PULSE GENERATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
sonali arangil
15900 valley view court
sylmar, CA 91342
MDR Report Key13054188
Report Number2017865-2021-39620
Device Sequence Number19805300
Product Code DXY
UDI-Device Identifier05414734006835
UDI-Public05414734006835
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2009
Device Model Number5356
Device Catalogue Number5356
Device Lot Number0002125432
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/03/2021
Supplement Date Received by Manufacturer02/17/2022
03/18/2022
Initial Report FDA Received Date12/21/2021
Supplement Report FDA Received Date03/18/2022
04/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/24/2007
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TENDRIL SDX; TENDRIL SDX
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale